Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Motilium and buscopan together, for cramp - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2091 Questions
User :   Can I take motilium and buscopan together
User :   Hi
Doctor :   Were you advised to take it together?
User :   I was given motilium but my cramping in my rt upper quadrant after meals gets bad and i had some from an emerg visit I find it helps some
User :   All my tests hida scan ect have been normal bllodwork ect
Doctor :   Are you able to gas?
User :   it is diificult
User :   and i have abnormal bm's small
User :   Can you recommend an antispasmodic that may work well for me
Doctor :   Why was motilium prescribed?

User :   My doctor thought It wouldnt hurt to try it
Doctor :   What would hurt?
User :   figure of speech
User :   He thought I should give it a try
Doctor :   If your doctor says, then you should try it.
User :   I am I would like to know if I can still take buscopan to ease the cramping with the motilium
Doctor :   Motilium increases motility of the gut.
User :   yes i know but will the effect of buscopan interfere
Doctor :   No.
User :   what other antispasmodics can you reccommend that work well on gastric problems
User :   I have been suffering for over two months
User :   It also interferes with my sleep
Doctor :   For those antispasmodic you will require prescription.
Doctor :   You can try buscopan.
User :   yes I know but can you recommend one when I see my doctor
Doctor :   dicyclomine (Bentyl).
User :   bad side effects or no
Doctor :   There are side effects.

User :   what kind
User :   still there
User :   Have you known antidepresssants to also help with gi problems
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor